On Quasiconformal Close-to-Convex Harmonic Mappings Involving Starlike Functions

Zhi Gang WANG, Xin Zhong HUANG, Zhi Hong LIU, Rahim KARGAR

PDF(693 KB)
Acta Mathematica Sinica, Chinese Series ›› 2020, Vol. 63 ›› Issue (6) : 565-576. DOI: 10.12386/A20200048

On Quasiconformal Close-to-Convex Harmonic Mappings Involving Starlike Functions

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2020, 63(6): 565-576 https://doi.org/10.12386/A20200048

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(693 KB)

Accesses

Citation

Detail

Sections
Recommended

/